MAUDE Adverse Event Report: CHURCH & DWIGHT CO., INC. TROJAN PLUS ULTRA FIT LUBRICATED; CONDOM

CHURCH & DWIGHT CO., INC. TROJAN PLUS ULTRA FIT LUBRICATED; CONDOM
Model Number 22600001423
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The consumer contacted via (b)(6) to allege that although he bought large size trojan plus ultra fit lubricated condoms, he could tell they were too tight.Further, he alleges that while engaging in intercourse, he couldn't feel his penis and that when he pulled out his penis was blue.He additionally alleges that he had to go to the emergency room to have them remove the condom.The consumer did not respond to a request for him to send us a direct message for more information about his experience.In the absence of confirmation and/or medical records to substantiate the experience, this complaint will be reported conservatively based on the reported adverse event.

Brand Name
TROJAN PLUS ULTRA FIT LUBRICATED
Common Device Name
CONDOM
Manufacturer (Section D)
CHURCH & DWIGHT CO., INC.
500 charles ewing boulevard
ewing NJ 08628
Manufacturer (Section G)
CHURCH & DWIGHT CO., INC.
1851 touchstone drive
south chesterfield VA 23834
Manufacturer Contact
stacey harshaw
469 north harrison street
princeton, NJ 08543
6098067868
MDR Report Key13290912
Report Number2280705-2022-00001
Device Sequence Number4547619
Product Code HIS
UDI-Device Identifier00022600001423
UDI-Public00022600001423
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120286
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number22600001423
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2022
Initial Report FDA Received Date01/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale